Journal of the Mathematical Society of Japan

$C^1$ subharmonicity of harmonic spans for certain discontinuously moving Riemann surfaces

Sachiko HAMANO

Full-text: Open access

Abstract

We showed in [3] and [4] the variation formulas for Schiffer spans and harmonic spans of the moving domain $D(t)$ in $\mathbb{C}_z$ with parameter $t\in B=\{t\in\mathbb{C}_t : |t| < \rho\}$, respectively, such that each $\partial D(t)$ consists of a finite number of $C^{\omega}$ contours $C_j(t)$ $(j=1\ldots,\nu)$ in $\mathbb{C}_z$ and each $C_j(t)$ varies $C^{\omega}$smoothly with $t\in B$. This implied that, if the total space $\mathcal{D}=\bigcup_{t\in B}(t,D(t))$ is pseudoconvex in $B\times \mathbb{C}_z$, then the Schiffer span is logarithmically subharmonic and the harmonic span is subharmonic on $B$, respectively, so that we showed those applications. In this paper, we give the indispensable condition for generalizing these results to Stein manifolds. Precisely, we study the general variation under pseudoconvexity, i.e., the variation of domains $\mathcal{D}: t\in B \to D(t)$ is pseudoconvex in $B\times\mathbb{C}_z$ but neither each $\partial D(t)$ is smooth nor the variation is smooth for $t\in B$.

Article information

Source
J. Math. Soc. Japan, Volume 65, Number 1 (2013), 321-341.

Dates
First available in Project Euclid: 24 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1359036457

Digital Object Identifier
doi:10.2969/jmsj/06510321

Mathematical Reviews number (MathSciNet)
MR3034407

Zentralblatt MATH identifier
1294.30051

Subjects
Primary: 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]
Secondary: 30F15: Harmonic functions on Riemann surfaces 31C10: Pluriharmonic and plurisubharmonic functions [See also 32U05]

Keywords
Riemann surface principal function span pseudoconvexity

Citation

HAMANO, Sachiko. $C^1$ subharmonicity of harmonic spans for certain discontinuously moving Riemann surfaces. J. Math. Soc. Japan 65 (2013), no. 1, 321--341. doi:10.2969/jmsj/06510321. https://projecteuclid.org/euclid.jmsj/1359036457


Export citation

References

  • S. Hamano, Variation formulas for $L_1$-principal functions and application to the simultaneous uniformization problem, Michigan Math. J., 60 (2011), 271–288.
  • S. Hamano, Variation formulas for principal functions and harmonic spans, RIMS Kôkyûroku, 1694 (2010), 121–130.
  • S. Hamano, Variation formulas for principal functions, III: Applications to variation for Schiffer spans (submitted).
  • S. Hamano, F. Maitani and H. Yamaguchi, Variation formulas for principal functions, II: Applications to variation for harmonic spans, Nagoya Math. J., 204 (2011), 19–56.
  • F. Maitani and H. Yamaguchi, Variation of Bergman metrics on Riemann surfaces, Math. Ann., 330 (2004), 477–489.
  • L. Sario and M. Nakai, Classification theory of Riemann surfaces, Grundlehren Math. Wiss., 164, Springer-Verlag, 1970.
  • H. Yamaguchi, Variations of pseudoconvex domains over $\mathbb{C}^n$, Michigan Math. J., 36 (1989), 415–457.